Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 21, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at May 28, 2015, 3:55 PM EDT for 5 counties in New Hampshire. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2015, 3:55 PM EDT (19:55 UTC)
- Expired
- May 28, 2015, 4:29 PM EDT
- In force
- 34 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Belknap County, NH, Carroll County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH
The radar
The Portland,ME radar (KGYX), 83 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 4:05 PM EDT | TSTM WND DMG | New Durham, NH | LARGE BRANCHES AND POWER LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 11:54 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.9 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
101
WUUS51 KGYX 281955
SVRGYX
NHC001-003-013-015-017-282045-
/O.NEW.KGYX.SV.W.0021.150528T1955Z-150528T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
355 PM EDT THU MAY 28 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL MERRIMACK COUNTY IN CENTRAL NEW HAMPSHIRE...
SOUTHEASTERN CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...
NORTHWESTERN ROCKINGHAM COUNTY IN SOUTHERN NEW HAMPSHIRE...
SOUTHEASTERN BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE...
CENTRAL STRAFFORD COUNTY IN CENTRAL NEW HAMPSHIRE...
* UNTIL 445 PM EDT
* AT 355 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ALTON TO LOUDON...AND MOVING NORTHEAST AT 45
MPH.
* LOCATIONS IMPACTED INCLUDE...
NORTHERN CONCORD...ROCHESTER...SOUTHEASTERN LACONIA...OSSIPEE...
SOMERSWORTH...NORTHERN BARRINGTON...BERWICK...FARMINGTON...
LEBANON...LOUDON...ALTON...BARNSTEAD...GILMANTON...CANTERBURY...
WOLFEBORO...BELMONT...GILFORD...ACTON...CHICHESTER AND BROOKFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4328 7156 4354 7144 4369 7098 4357 7097
4354 7096 4351 7096 4349 7097 4344 7096
4342 7099 4339 7099 4334 7096 4334 7093
4330 7090 4329 7091 4328 7088 4325 7088
TIME...MOT...LOC 1955Z 241DEG 39KT 4348 7127 4331 7141
$$
MLE2 follow-up statements
336
WWUS51 KGYX 282009
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
409 PM EDT THU MAY 28 2015
NHC015-282018-
/O.CAN.KGYX.SV.W.0021.000000T0000Z-150528T2045Z/
ROCKINGHAM NH-
409 PM EDT THU MAY 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ROCKINGHAM COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAS WEAKENED. THEREFORE THE
WARNING HAS BEEN CANCELLED.
LAT...LON 4331 7142 4354 7121 4369 7098 4357 7097
4354 7096 4351 7096 4349 7097 4344 7096
4342 7099 4339 7099 4334 7096 4334 7093
4330 7090 4329 7091 4328 7088 4325 7088
TIME...MOT...LOC 2008Z 241DEG 39KT 4351 7112 4334 7126
$$
NHC001-003-013-017-282045-
/O.CON.KGYX.SV.W.0021.000000T0000Z-150528T2045Z/
MERRIMACK NH-CARROLL NH-BELKNAP NH-STRAFFORD NH-
409 PM EDT THU MAY 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR EAST CENTRAL MERRIMACK...SOUTHEASTERN CARROLL...SOUTHEASTERN
BELKNAP AND CENTRAL STRAFFORD COUNTIES...
AT 408 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF ALTON TO BARNSTEAD...MOVING
NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
ROCHESTER...SOMERSWORTH...NORTHERN BARRINGTON...BERWICK...
FARMINGTON...LEBANON...EASTERN LOUDON...ALTON...BARNSTEAD...
GILMANTON...WOLFEBORO...ACTON...CHICHESTER...BROOKFIELD...
WAKEFIELD...NEW DURHAM...MIDDLETON...STRAFFORD...PITTSFIELD AND
MILTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4331 7142 4354 7121 4369 7098 4357 7097
4354 7096 4351 7096 4349 7097 4344 7096
4342 7099 4339 7099 4334 7096 4334 7093
4330 7090 4329 7091 4328 7088 4325 7088
TIME...MOT...LOC 2008Z 241DEG 39KT 4351 7112 4334 7126
$$
MLE494
WWUS51 KGYX 282029
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
429 PM EDT THU MAY 28 2015
NHC001-003-013-017-282039-
/O.CAN.KGYX.SV.W.0021.000000T0000Z-150528T2045Z/
MERRIMACK NH-CARROLL NH-BELKNAP NH-STRAFFORD NH-
429 PM EDT THU MAY 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MERRIMACK...
SOUTHEASTERN CARROLL...SOUTHEASTERN BELKNAP AND CENTRAL STRAFFORD
COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4331 7142 4354 7121 4369 7098 4357 7097
4354 7096 4351 7096 4349 7097 4344 7096
4342 7099 4339 7099 4334 7096 4334 7093
4330 7090 4329 7091 4328 7088 4325 7088
TIME...MOT...LOC 2027Z 241DEG 39KT 4361 7086 4344 7100
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:08 PM EDT, 47 minutes earlier.
Area forecast discussion, May 28, 3:08 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 308 PM EDT THU MAY 28 2015 .SYNOPSIS... SHOWERS AND THUNDERSTORMS...SOME WITH GUSTY WINDS...TORRENTIAL RAIN...AND HAIL...WILL CROSS THE AREA BY EARLY EVENING BEFORE EXITING THE COAST WITH A COLD FRONT. HIGH PRESSURE RETURNS FRIDAY AND MOVES OFF THE COAST OVER THE WEEKEND ALLOWING A WARM AND HUMID SOUTHWEST FLOW TO RETURN. ANOTHER COLD FRONT CROSSES THE REGION SUNDAY MORNING. COOL...CANADIAN HIGH PRESSURE WILL BUILD BACK OVER THE REGION EARLY NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 7 PM THIS EVENING ALL AREAS. DAMAGING WINDS...LARGE HAIL...AND HEAVY RAIN ARE LIKELY IN STORMS. THE FRONT MOVES OFF THE COAST EARLY THIS EVENING BRINGING AN END TO ANY SHOWERS AND THUNDERSTORMS AS A COOLER AND DRIER AIRMASS MOVES INTO THE REGION. && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... A MOSTLY SUNNY DAY FRIDAY WITH HIGHS MAINLY IN THE 70S...WITH SOME LOWER 80 DEGREE READINGS POSSIBLE. && .LONG TERM /SATURDAY THROUGH THURSDAY/... SOUTHERLY FLOW INCREASES SATURDAY AS HIGH PRESSURE SHIFTS OFFSHORE. LARGE SCALE TROUGHING SWINGS THROUGH CANADA PUSHING A COLD FRONT INTO NORTHERN NEW ENGLAND BY SUNDAY MORNING. THIS WILL BRING TEMPERATURES DOWN FROM THE 70S AND 80S THAT HAVE BEEN HAVING LATELY CLOSER TO THE MID TO UPPER 60S AS COOL CANADIAN CP AIR FILTERS IN. TEMPERATURES BEGIN TO WARM UP AGAIN BY WEDNESDAY AND THURSDAY AS LARGE SCALE RIDGING BUILDS UP AND SW WINDS SET UP. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... SHORT TERM...LOCAL IFR CONDITIONS IN SHOWERS/STORMS THROUGH 00Z THIS EVENING...THEN VFR TONIGHT THROUGH FRIDAY. SOME PATCHY FOG POSSIBLE LATE TONIGHT. LONG TERM...FRIDAY NIGHT INTO SATURDAY MORNING SHOULD REMAIN VFR WITH CONDITIONS DETERIORATING TO MVFR OR LOWER AS A COLD FRONT MOVES THROUGH. && .MARINE... SHORT TERM...EXPECT MARGINAL SCA CONDS AHEAD OF A COLD FRONT THROUGH MIDNIGHT TONIGHT...THEN WINDS AND SEAS BELOW SCA FOR LATE TONIGHT AND FRIDAY. LONG TERM...SCA CONDITIONS CONTINUE SATURDAY NIGHT INTO SUNDAY AFTERNOON. && .FIRE WEATHER... WIDELY SCATTERED SHOWERS WILL GIVE ISOLATED AREAS HEAVY RAIN THIS EVENING. DRIER WEATHER ARRIVES FOR FRIDAY. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT TONIGHT ANZ150- 152-154. && EKSTER/HANES
Hazardous weather outlook, May 28, 12:01 PM EDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 1201 PM EDT THU MAY 28 2015 MEZ007>009-012>014-018>028-NHZ001>015-291615- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH NH- 1201 PM EDT THU MAY 28 2015 ...SEVERE THUNDERSTORM WATCH 233 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ151-153-291615- PENOBSCOT BAY-CASCO BAY- 1201 PM EDT THU MAY 28 2015 ...SEVERE THUNDERSTORM WATCH 233 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150-152-154-291615- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1201 PM EDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP IN THE NORTH BEFORE HEADING TOWARDS THE COASTLINE LATE IN THE DAY THURSDAY. A FEW STORMS COULD PRODUCE STRONG WINDS...LIGHTNING...AND HEAVY RAINFALL AS THEY CROSS THE WATERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 28, 3:30 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
330 PM EDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 2 NE WINCHESTER 42.79N 72.36W
05/28/2015 CHESHIRE NH AMATEUR RADIO
TREES DOWN ON HEADLANDS ROAD ON FOREST LAKE
&&
EVENT NUMBER GYX1500040
MPKLocal storm report, May 28, 3:38 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
338 PM EDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM TSTM WND DMG 1 ESE JAFFREY 42.81N 72.01W
05/28/2015 CHESHIRE NH AMATEUR RADIO
TREES AND WIRES DOWN ON FITZGERALD DRIVE
&&
EVENT NUMBER GYX1500041
MPKSpecial weather statement, May 28, 3:38 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 338 PM EDT THU MAY 28 2015 MEZ013-014-021-022-282030- SOUTHERN SOMERSET ME-KENNEBEC ME-INTERIOR WALDO ME- SOUTHERN FRANKLIN ME- 338 PM EDT THU MAY 28 2015 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SPECIAL WEATHER STATEMENT FOR... SOUTHERN SOMERSET COUNTY IN MAINE KENNEBEC COUNTY IN MAINE INTERIOR WALDO COUNTY IN MAINE SOUTHERN FRANKLIN COUNTY IN MAINE * UNTIL 430 PM EDT * AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MERCER...MOVING TO THE EAST AT 35 MPH. * PEA SIZE HAIL AND STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WATERVILLE... SKOWHEGAN... PITTSFIELD... OAKLAND... AND MERCER. LAT...LON 4455 7005 4476 7007 4489 6931 4447 6937 TIME...MOT...LOC 1936Z 260DEG 31KT 4463 6989 LEGRO
Local storm report, May 28, 3:42 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
342 PM EDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TSTM WND DMG RICHMOND 42.75N 72.27W
05/28/2015 CHESHIRE NH AMATEUR RADIO
TREES AND WIRES DOWN ON MARTIN COOK ROAD
&&
EVENT NUMBER GYX1500042
MPKSpecial weather statement, May 28, 3:45 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
345 PM EDT THU MAY 28 2015
MEZ019-024-025-282015-
SAGADAHOC ME-INTERIOR CUMBERLAND ME-COASTAL CUMBERLAND ME-
345 PM EDT THU MAY 28 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SAGADAHOC COUNTY IN MAINE
INTERIOR CUMBERLAND COUNTY IN MAINE
COASTAL CUMBERLAND COUNTY IN MAINE
* UNTIL 415 PM EDT
* AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER YARMOUTH...MOVING TO THE EAST AT 45 MPH.
* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
BATH...
YARMOUTH...
CUMBERLAND...
FREEPORT...
AND SOUTH WINDHAM.
LAT...LON 4369 6983 4388 6989 4372 6994 4382 6995
4373 6997 4375 7005 4386 6995 4380 7003
4379 7004 4382 7002 4387 6999 4384 7001
4372 7012 4372 7022 4371 7022 4370 7014
4371 7043 4380 7042 4394 6980
TIME...MOT...LOC 1942Z 257DEG 37KT 4380 7016
LEGROSpecial weather statement, May 28, 3:45 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
345 PM EDT THU MAY 28 2015
MEZ018-NHZ006-008>010-013-282030-
INTERIOR YORK ME-SOUTHERN CARROLL NH-INTERIOR ROCKINGHAM NH-
MERRIMACK NH-STRAFFORD NH-BELKNAP NH-
345 PM EDT THU MAY 28 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
INTERIOR YORK COUNTY IN MAINE
SOUTHERN CARROLL COUNTY IN NEW HAMPSHIRE
INTERIOR ROCKINGHAM COUNTY IN NEW HAMPSHIRE
MERRIMACK COUNTY IN NEW HAMPSHIRE
STRAFFORD COUNTY IN NEW HAMPSHIRE
BELKNAP COUNTY IN NEW HAMPSHIRE
* UNTIL 430 PM EDT
* AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GILMANTON...MOVING TO THE NORTHEAST AT
40 MPH.
* DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LACONIA...
CONCORD...
ROCHESTER...
OSSIPEE...
AND NORTHWOOD.
LAT...LON 4310 7156 4357 7162 4384 7099 4379 7099
4379 7093 4380 7090 4325 7079 4323 7081
TIME...MOT...LOC 1942Z 244DEG 35KT 4336 7145
MLEThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 1:52 PM EDT | Special Weather Statement | GYX | Strafford | 38 min |
| May 28, 2:03 PM EDT | Special Weather Statement | GYX | Coos | 42 min |
| May 28, 2:40 PM EDT | Severe Thunderstorm Warning | GYX | Cheshire | 50 min |
| May 28, 3:18 PM EDT | Special Weather Statement | GYX | Belknap, Merrimack | 42 min |
| May 28, 3:29 PM EDT | Severe Thunderstorm Warning | GYX | Cheshire, Hillsborough | 32 min |
| May 28, 3:45 PM EDT | Special Weather Statement | GYX | Belknap, Strafford | 45 min |
| May 28, 3:49 PM EDT | Severe Thunderstorm Warning | GYX | Hillsborough, Rockingham | 41 min |
| May 28, 4:35 PM EDT | Special Weather Statement | GYX | Rockingham | 40 min |
| May 28, 4:41 PM EDT | Severe Thunderstorm Warning | GYX | Hillsborough, Rockingham | 22 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.